# SDR SWAA062226

- Difficulty date: June 27, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 68,154 hours, 65,355 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Limit Switch
- Part number: BAC27DEX884
- Condition: Faulty
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, ON APPROACH FLAPS WOULD NOT EXTEND PAST 25 DEGREES.  CYCLED FLAPS UP AND TO 30 DEGREES, FLAPS WOULD NOT EXTEND PAST 25 DEGREES.  REMOVED AND REPLACED S560 FLAP LOAD LIMIT SWITCH PER MM.
